RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Velizhanin, Vitaly Nikolaevich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:159
Abstract pages:817
Full texts:257
References:132
E-mail: ,

http://www.mathnet.ru/eng/person27117
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/713135

Publications in Math-Net.Ru
2009
1. V. N. Velizhanin, “Nonplanar contribution to the four-loop universal anomalous dimension of the twist-2 Wilson operators in the $\mathcal N=4$ supersymmetric Yang–Mills theory”, Pis'ma v Zh. Èksper. Teoret. Fiz., 89:12 (2009),  697–700  mathnet; JETP Letters, 89:12 (2009), 593–596  isi  scopus
2. V. N. Velizhanin, “The four-loop anomalous dimension of the Konishi operator in $\mathcal N=4$ Supersymmetric Yang-Mills theory”, Pis'ma v Zh. Èksper. Teoret. Fiz., 89:1 (2009),  8–11  mathnet; JETP Letters, 89:1 (2009), 6–9  isi  scopus
2007
3. A. V. Kotikov, L. N. Lipatov, A. I. Onitchenko, V. N. Velizhanin, “Anomalous dimensions of Wilson operators in the $\mathcal N=4$ supersymmetric Yang–Mills theory”, TMF, 150:2 (2007),  249–262  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 150:2 (2007), 213–224  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020